MathSciNet Relay Station
MathSciNet bibliographic data
MR270265 (42 #5155) 50.70
Radó, F. Non-injective collineations on some sets in Desarguesian projective planes and extension of non-commutative valuations. Aequationes Math. 4 1970 307–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement